Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Short Proof of Rohlin's Theorem for Complex Surfaces

Donu Arapura
Proceedings of the American Mathematical Society
Vol. 108, No. 4 (Apr., 1990), pp. 1143-1144
DOI: 10.2307/2047982
Stable URL: http://www.jstor.org/stable/2047982
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

We prove that the signature of a two dimensional compact complex spin manifold is divisible by 16.

Page Thumbnails

  • Thumbnail: Page 
1143
    1143
  • Thumbnail: Page 
1144
    1144